# SDR KBM2004F00035

- Difficulty date: March 1, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 6220 · Main Rotor Head
- Part: Ball
- Part number: MA4373
- Condition: Worn
- Location: Spider Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL END ON SPIDER ASSY IS WORN.  REMOVED AND REPLACED.
